Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

EKG before starting steroids for MS showed sinus bradycardia, left atrial enlargement, ST abnormality. Worrisome?

I am a 46 year old woman who doesn t smoke and seldom drinks. I went for an EKG today before starting on oral steroids for an MS flair. The EKG showed sinus bradycardia , possible left atrial enlargement, and a nonspecific ST abnormality. My primary card wants me to get an echocardiogram but the hospital couldn t book it until Sept. 20. Should I be worried about the wait?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
What I could understand is steroids for multiple sclerosis?, EKG showing brady cardia that is slow heart rate if this is sinus bradycardia? heart rate 40-45 beats per minute is OK, Left atrial size is more ecg wise suggested, for this only a 2 D Echocardigraphy is advised. It will rule out any valve defect or leakage /stenosis . Is heart chamber is really enlarged and what is the level of heart function that is Ejection Fraction. You shoud not worry as your appointment is late.Hpoe you get a normal echocardiography. In the mean time take your steroids as advised by doctor. Best of luck.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor